Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Fibrations over a CWh-base


Author: Rolf Schön
Journal: Proc. Amer. Math. Soc. 62 (1977), 165-166
MSC: Primary 55F05
MathSciNet review: 0431163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note provides a short argument for the known fact that the total space of a fibration has the homotopy type of a CW-complex if base and fiber have.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F05

Retrieve articles in all journals with MSC: 55F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0431163-7
PII: S 0002-9939(1977)0431163-7
Article copyright: © Copyright 1977 American Mathematical Society